MAUDE Adverse Event Report: W. L. GORE ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN; STENT, SUPERFICIAL FEMORAL ARTERY

W. L. GORE ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number VBJR061002A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
We were only able to deploy the distal portion of the stent and the stent became stuck in this location.Multiple attempts to further deploy the viabahn stent with the string were met with resistance and bending of the catheter.

Brand Name
GORE VIABAHN ENDOPROSTHESIS WITH HEPARIN
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W. L. GORE ASSOCIATES, INC.
1505 north fourth street
flagstaff AZ 86004
MDR Report Key20245481
Report Number20245481
Device Sequence Number17964937
Product Code NIP
UDI-Device Identifier00733132623969
UDI-Public(01)00733132623969
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
Report Date (Section F) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBJR061002A
Device Catalogue NumberVBJR061002A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight92 KG
Date Report Sent to FDA06/06/2024